Vol. 16, No. 3, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Enveloppe étale de morphismes plats
521–565

Daniel Ferrand

Appendix: Ofer Gabber

The arithmetic Kuznetsov formula on GL(3), II: The general case
567–646

Jack Buttcane

Integral period relations and congruences
647–695

Jacques Tilouine and Eric Urban

Duflo–Serganova functor and superdimension formula for the periplectic Lie superalgebra
697–729

Inna Entova-Aizenbud and Vera Serganova

Covering gonalities of complete intersections in positive characteristic
731–745

Geoffrey Smith

Experiments on the Brauer map in high codimension
747–775

Siddharth Mathur